MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA XENON LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. VISERA XENON LIGHT SOURCE
Model Number CLV-S45
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned, and an initial evaluation was conducted by olympus; however, investigation is ongoing.During the initial evaluation, the user¿s report was not confirmed.A defective light source was not found.However, there was an unstable connection due to wear of the output connector and malfunction of the high brightness detection lever.The power switch was also found faulty.If additional information becomes available following the device evaluation, a supplemental report will be filed.
 
Event or Problem Description
The customer reported that his olympus visera xenon light source was experiencing an unspecified lamp malfunction.Additional details relating to the patient and the event have been requested, but no response has been received at this time.There was no patient harm or consequence reported as a result of this event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation the specific cause of phenomenon could not be identified as the reported issue was not reproduced during evaluation.Olympus will continue to monitor field performance for this device.

Brand Name
VISERA XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17409853
Report Number3002808148-2023-07611
Device Sequence Number20293041
Product Code NWB
UDI-Device Identifier04953170275753
UDI-Public04953170275753
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S45
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer09/04/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown